Alert archive / Kansas / River Flood Warnings in 2016
River Flood Warning 1, NWS Goodland, KS
NWS Goodland, KS issued this river flood warning at Sep 4, 2016, 1:46 AM CDT for Norton County, Kansas. It was in force for 41 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 4, 2016, 1:46 AM CDT (06:46 UTC)
- Expired
- Sep 5, 2016, 6:32 PM CDT
- In force
- 41 hr
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Norton County, KS
The radar
The Grand Island radar (KUEX), 151 km from the middle of the area, began a volume at 06:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point N F Solomon River at Lenora (LNRK1).
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 12 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
574
WGUS43 KGLD 040646
FLWGLD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
1246 AM MDT SUN SEP 4 2016
...The National Weather Service in Goodland, KS has issued a flood
warning for the following rivers...
North Fork Solomon River At Lenora affecting Norton County.
.Flash flooding from heavy rainfall from evening thunderstorms has
dropped nearly 4 to 7 inches of rain in the Lenora area. This has
quickly gone into the river basin of the North Fork of the Solomon
River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive cars through flooded areas...as the
depth of water may be enough to float your vehicle.
&&
KSC137-041846-
/O.NEW.KGLD.FL.W.0001.160904T0646Z-160905T2332Z/
/LNRK1.2.ER.000000T0000Z.160904T1200Z.160904T2332Z.NO/
1246 AM MDT SUN SEP 4 2016
The National Weather Service in Goodland, KS has issued a
* Flood Warning for
The North Fork Solomon River At Lenora.
* until Monday afternoon..
* Flood stage is 10.0 feet.
* Forecast...The river is forecast to have a maximum value of 12.5
feet this morning.
&&
LAT...LON 3961 10018 3969 9963 3963 9963 3957 10018 3961 10018
$$5 follow-up statements
481
WGUS83 KGLD 041437
FLSGLD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
837 AM MDT SUN SEP 4 2016
...The flood warning continues for the following rivers...
North Fork Solomon River At Lenora affecting Norton County.
[begin basis section with a dot]
.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Stay tuned to developments by listening to noaa all
hazards radio...your local radio or tv station...or cable television.
&&
KSC137-050237-
/O.EXT.KGLD.FL.W.0001.000000T0000Z-160906T0115Z/
/LNRK1.1.ER.000000T0000Z.160904T1800Z.160905T0115Z.NO/
837 AM MDT SUN SEP 4 2016
The Flood Warning continues for
The North Fork Solomon River At Lenora.
* until Monday evening.
* Flood stage is 10.0 feet.
* Forecast...The river is forecast to have a maximum value of 11.7
feet this afternoon.
* Impact...At 10.0 feet...Low lying areas will become flooded.
&&
LAT...LON 3961 10018 3969 9963 3963 9963 3957 10018 3961 10018
$$518 WGUS83 KGLD 041444 FLSGLD FLOOD STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 844 AM MDT SUN SEP 4 2016 ...The flood warning continues for the following rivers... North Fork Solomon River At Lenora affecting Norton County. .Flooding will continue along the river due to 4 to 8 inches of rainfall from the previous night. PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety message...Stay tuned to developments by listening to noaa all hazards radio...your local radio or tv station...or cable television. && KSC137-050244- /O.CON.KGLD.FL.W.0001.000000T0000Z-160906T0115Z/ /LNRK1.1.ER.000000T0000Z.160904T1800Z.160905T0115Z.NO/ 844 AM MDT SUN SEP 4 2016 The Flood Warning continues for The North Fork Solomon River At Lenora. * until Monday evening. * Flood stage is 10.0 feet. * Forecast...The river is forecast to have a maximum value of 11.7 feet this afternoon. * Impact...At 10.0 feet...Low lying areas will become flooded. && LAT...LON 3961 10018 3969 9963 3963 9963 3957 10018 3961 10018 $$
776 WGUS83 KGLD 041925 FLSGLD FLOOD STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 125 PM MDT SUN SEP 4 2016 ...The flood warning continues for the following rivers... North Fork Solomon River At Lenora affecting Norton County. .Flooding continues along the river. At this time the river appears to have crested, and will continue to slowly fall to below flood stage by late this evening. However, if more rain occurs the river level could rapidly rise. PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety message...Stay tuned to developments by listening to noaa all hazards radio...your local radio or tv station...or cable television. && KSC137-050725- /O.EXT.KGLD.FL.W.0001.000000T0000Z-160906T0325Z/ /LNRK1.2.ER.000000T0000Z.160904T1545Z.160905T0325Z.NO/ 125 PM MDT SUN SEP 4 2016 The Flood Warning continues for The North Fork Solomon River At Lenora. * until Monday evening. * At 9:45 AM Sunday the stage was 13.0 feet. * Flood stage is 10.0 feet. * Moderate flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall to below flood stage by tonight. && LAT...LON 3961 10018 3969 9963 3963 9963 3957 10018 3961 10018 $$
536
WGUS83 KGLD 050212
FLSGLD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
812 PM MDT SUN SEP 4 2016
...The flood warning continues for the following rivers...
North Fork Solomon River At Lenora affecting Norton County.
.Flooding continues along the river. The river will slowly fall below
flood stage by late this evening. However, if more rain occurs the
river level could rapidly rise.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Stay tuned to developments by listening to noaa all
hazards radio...your local radio or tv station...or cable television.
&&
KSC137-051412-
/O.EXT.KGLD.FL.W.0001.000000T0000Z-160906T0242Z/
/LNRK1.2.ER.000000T0000Z.160904T1545Z.160905T0242Z.NO/
812 PM MDT SUN SEP 4 2016
The Flood Warning continues for
The North Fork Solomon River At Lenora.
* until Monday evening.
* At 9:45 AM Sunday the stage was 13.0 feet.
* Flood stage is 10.0 feet.
* Moderate flooding is occurring.
* Forecast...The river will fall below flood stage by
this evening.
&&
LAT...LON 3961 10018 3969 9963 3963 9963 3957 10018 3961 10018
$$368 WGUS83 KGLD 051952 FLSGLD FLOOD STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 152 PM MDT MON SEP 5 2016 ...The flood warning is cancelled for the following rivers... North Fork Solomon River At Lenora affecting Norton County. .The river has fallen below stage. The decreasing river levels will continue as long as no heavy rainfall occurs in or near the area. PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety message...Stay tuned to developments by listening to noaa all hazards radio...your local radio or tv station...or cable television. && KSC137-052022- /O.CAN.KGLD.FL.W.0001.000000T0000Z-160906T0242Z/ /LNRK1.2.ER.000000T0000Z.160904T1545Z.000000T0000Z.NO/ 152 PM MDT MON SEP 5 2016 The Flood Warning is cancelled for The North Fork Solomon River At Lenora. * At 10:46 AM Monday the stage was 7.8 feet. * Flood stage is 10.0 feet. * Forecast...The river has fallen to below flood stage. The river will fall to 5.3 feet by early Tuesday morning. && LAT...LON 3961 10018 3969 9963 3963 9963 3957 10018 3961 10018 $$ Buller
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this river flood warning went out at Sep 4, 1:39 AM CDT, 7 minutes earlier.
Area forecast discussion, Sep 4, 1:39 AM CDT, 7 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
1239 AM MDT SUN SEP 4 2016
.UPDATE...
Issued at 1239 AM MDT Sun Sep 4 2016
Issued update to cancel Severe T-storm Watch. Rest of convection
that remains over the eastern CWA is remainng below severe
conditions and will shift out of the area over the next couple
hours. Flash Flood Watch remains in effect for portions of the
CWA.
&&
.SHORT TERM...(This evening through Sunday)
Issued at 1234 PM MDT Sat Sep 3 2016
Through tonight...Thunderstorms have already developed in eastern
Colorado where there is plenty of sun and little to no cap. These
storms have developed near a surface boundary and in advance of a
strong shortwave trough and upper jet. This development should
continue with increasing coverage through the afternoon into the
evening hours.
Convective allowing guidance has caught on this rather well so
considering the trends and decent agreement increased or maintained
high pops into the evening. Many locations in my southern and
western forecast area received 2 to 6 inches of rainfall last
night with reports of flash and areal flooding being received.
Pwats are 1 to near 1.5 inches, similar to last night. So issued a
Flash Flood Watch, through late tonight, for those counties with a
lot of the model output producing heavy rainfall in the same area,
especially in the southern half of my area. Collaboration with Wpc
increased my confidence as well. So for my entire area I have
moderate to heavy rainfall.
In addition, with moisture, shear, and instability parameters about
the same or better than yesterday, also have inserted severe
wording in the forecast and emphasized this in the hwo. Parameters
in place through this evening that will make large hail and a few
tornadoes possible.
For Sunday...do not have a good feel for this day, and have not
had as much time to look at it. Looks like we will be moist and
unstable again with another shortwave moving in. Looks like slight
chance to low chance pops will suffice for now, but this will have
to be looked at again. Models warmed up tomorrow but will need to
see how tonight goes with areal coverage of rainfall and if there
will be any mesoscale affects from the overnight convection.
.LONG TERM...(Sunday night through Saturday)
Issued at 148 PM MDT Sat Sep 3 2016
Deep upper low will be situated over the northern Rockies Sunday
night and into Monday with a high pressure ridge in place over the
middle Mississippi Valley. Multiple weak troughs will traverse the
CWA as we will be situated within the gradient between these two
features. A theta-e boundary will set up in the central portions of
the CWA and will move back and forth as these troughs traverse the
region. We will see PoPs diminish along the boundary on Sunday night
as instability is lost. Another slgt chc of thunderstorms is in the
forecast for Monday mainly during the afternoon with the boundary
providing a focus for development. Upper level support is a bit weak
thus coverage will be isolated.
The upper low will push eastward on Tuesday and Wednesday and
develop a surface low and associated trough/cold front in the
northern Plains as we head into Thursday. This front will remain
mainly north of the CWA Tuesday with the better thunderstorm chances
remaining north of I-70. The front will slide east on Wednesday with
dry weather expected through Friday.
Above normal high temperatures in the lower 90s prevail on Monday
with near normal temperatures in the 80s on Tuesday and Wednesday.
Thursday through Saturday, we will see high temperatures near to
slightly below average with highs in the upper 70s to lower 80s.
Overnight lows will fall into the middle 50s in eastern Colorado to
the lower 70s in the eastern portions of the CWA through tuesday
with lower 50s to lower 60s Wednesday through Friday.
&&
.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1107 PM MDT Sat Sep 3 2016
For KGLD...Mainly VFR w/ scattered low/mid clouds. MVFR fog
possible 09z-13z to 3sm at times. VCSH after 22z Sunday. Winds SSW
15-25kts.
For KMCK...Mainly VFR w/ scattered cloud cover. 06z-08z MVFR/IFR
conditions with trw w/ visibility down to 1 1/2sm at times and ceilings
to ovc025. IFR fog 09z- 13z down to 2sm at times.. VCSH after 21z
Sunday. Winds SSE 15-25kts.
&&
.GLD Watches/Warnings/Advisories...
KS...Flash Flood Watch until 6 AM MDT /7 AM CDT/ early this morning
for KSZ001>004-013>016-029.
CO...NONE.
NE...Flash Flood Watch until 6 AM MDT /7 AM CDT/ early this morning
for NEZ079>081.
&&
UPDATE...JN
SHORT TERM...BULLER
LONG TERM...TL
AVIATION...JNHazardous weather outlook, Sep 3, 9:38 PM CDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 838 PM MDT SAT SEP 3 2016 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-050245- YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS- DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE- GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW- 838 PM MDT SAT SEP 3 2016 /938 PM CDT SAT SEP 3 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS THE TRI STATE AREA. THREATS INCLUDE LARGE HAIL IN EXCESS OF TWO INCHES...DAMAGING WINDS...AND HEAVY RAINFALL. FLASH FLOODING WILL OCCUR RAPIDLY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF THE CENTRAL HIGH PLAIN REGION ALMOST EVERY PERIOD THROUGH WEDNESDAY NIGHT. A FEW THESE THUNDERSTORMS COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, Sep 3, 11:03 PM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1003 PM MDT SAT SEP 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1001 PM FLASH FLOOD LENORA 39.61N 100.00W
09/03/2016 NORTON KS EMERGENCY MNGR
STREETS IN TOWN FLOODED ALONG WITH A STRETCH OF HIGHWAY 9
COMING INTO TOWN. AT LEAST 6.00 INCHES OF RAIN SO FAR
THROUGH 9PM MDT.
&&
JNLocal storm report, Sep 3, 11:04 PM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GOODLAND KS
1004 PM MDT SAT SEP 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 3 S MCCOOK 40.16N 100.62W
09/03/2016 E0.75 INCH RED WILLOW NE TRAINED SPOTTER
0522 PM HAIL 3 S MCCOOK 40.16N 100.62W
09/03/2016 E1.75 INCH RED WILLOW NE TRAINED SPOTTER
0547 PM TSTM WND GST 5 SSW BURLINGTON 39.24N 102.29W
09/03/2016 M58.00 MPH KIT CARSON CO ASOS
0550 PM HAIL MCCOOK 40.20N 100.62W
09/03/2016 E1.25 INCH RED WILLOW NE PUBLIC
HAIL LASTED ABOUT 5 MINUTES. RELAYED VIA SOCIAL MEDIA.
0605 PM HAIL SE JENNINGS 39.68N 100.29W
09/03/2016 E0.50 INCH DECATUR KS TRAINED SPOTTER
PEA TO DIME SIZED HAIL
0625 PM HAIL 9 SE BENKELMAN 39.96N 101.41W
09/03/2016 E1.00 INCH CHEYENNE KS PUBLIC
REPORT RELAYED VIA SOCIAL MEDIA.
0630 PM FUNNEL CLOUD 4 NE MORLAND 39.39N 100.02W
09/03/2016 GRAHAM KS STORM CHASER
A FEW BRIEF FUNNELS REPORTED. REPORT RELAYED VIA SOCIAL
MEDIA.
0643 PM HAIL 1 N PENOKEE 39.36N 99.97W
09/03/2016 M0.50 INCH GRAHAM KS TRAINED SPOTTER
PEA TO DIME SIZED HAIL WITH 50 MPH WINDS AND HEAVY
RAINFALL.
0645 PM HAIL 9 SE BENKELMAN 39.96N 101.41W
09/03/2016 E0.88 INCH CHEYENNE KS PUBLIC
GUSTING APPROX 50 MPH. RELAYED VIA SOCIAL MEDIA.
0700 PM FLASH FLOOD MCCOOK 40.20N 100.62W
09/03/2016 RED WILLOW NE 911 CALL CENTER
STALLED VEHICLES ON HWY 83.
0702 PM TSTM WND GST GOODLAND 39.35N 101.71W
09/03/2016 M59.00 MPH SHERMAN KS ASOS
0830 PM HEAVY RAIN JENNINGS 39.68N 100.29W
09/03/2016 E2.00 INCH DECATUR KS EMERGENCY MNGR
STILL RAINING
0830 PM FLASH FLOOD MCCOOK 40.20N 100.62W
09/03/2016 RED WILLOW NE LAW ENFORCEMENT
HIGHWAY 83 CLOSED. NUMEROUS ROADS CLOSED TO FLOODING.
CARS ABANDONED.
1001 PM FLASH FLOOD LENORA 39.61N 100.00W
09/03/2016 NORTON KS EMERGENCY MNGR
STREETS IN TOWN FLOODED ALONG WITH A STRETCH OF HIGHWAY 9
COMING INTO TOWN. AT LEAST 6.00 INCHES OF RAIN SO FAR
THROUGH 9PM MDT.
&&
JNSpecial weather statement, Sep 3, 11:18 PM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 1118 PM CDT SAT SEP 3 2016 KSZ001-040430- CHEYENNE KS- 1118 PM CDT SAT SEP 3 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHEYENNE COUNTY IN NORTHWESTERN KANSAS UNTIL 1130 PM CDT... AT 1118 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER BIRD CITY...OR 12 MILES EAST OF ST. FRANCIS...MOVING EAST AT 35 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BIRD CITY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTHWESTERN KANSAS. LAT...LON 3960 10141 3967 10168 3984 10164 3984 10141 TIME...MOT...LOC 0418Z 279DEG 31KT 3975 10157 024
Local storm report, Sep 3, 11:29 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1029 PM MDT SAT SEP 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM FLASH FLOOD 10 N PENOKEE 39.49N 99.97W
09/03/2016 GRAHAM KS PUBLIC
RELAYED BY COUNTY DISPATCH. BOW CREEK IN NORTHERN GRAHAM
COUNTY IS OUT OF ITS BANKS. EXTENSIVE FLOODING OF COUNTY
ROADS. ESTIMATE OF 7 INCHES OF WATER OVER COUNTY ROADS 10
NORTH OF PENOKEE. REPORTS OF WATER COVERING HIGHWAY 283
AT SEVERAL POINTS IN NORTHERN GRAHAM COUNTY, WITH DEBRIS
FLOATING ACROSS HIGHWAY.
&&
DRSpecial weather statement, Sep 4, 12:23 AM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 1223 AM CDT SUN SEP 4 2016 KSZ002-040545- RAWLINS KS- 1223 AM CDT SUN SEP 4 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN RAWLINS COUNTY UNTIL 1245 AM CDT... AT 1223 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LUDELL...OR 4 MILES EAST OF ATWOOD...MOVING EAST AT 35 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ATWOOD...HERNDON AND LUDELL. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTHWESTERN KANSAS. LAT...LON 3959 10074 3960 10105 3991 10110 3995 10074 TIME...MOT...LOC 0523Z 257DEG 30KT 3979 10095 024
Local storm report, Sep 4, 1:15 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1215 AM MDT SUN SEP 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM FLASH FLOOD LENORA 39.61N 100.00W
09/03/2016 NORTON KS EMERGENCY MNGR
WATER RUNNING OVER HWY 9 IN SOUTHERN NORTON COUNTY,
SOLOMON RIVER OUT OF BANKS AT LENORA, SWIFT WATER RESCUES
WERE UNDERWAY IN RURAL SOUTHERN NORTON COUNTY.
&&
CLTThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 7:08 PM CDT | Severe Thunderstorm Warning | GLD | Sherman | 52 min |
| Sep 3, 7:11 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 49 min |
| Sep 3, 7:13 PM CDT | Tornado Warning | GLD | Graham | 32 min |
| Sep 3, 7:26 PM CDT | Flash Flood Warning | GLD | Decatur, Norton | 10 hr |
| Sep 3, 7:39 PM CDT | Special Weather Statement | GLD | Norton | 36 min |
| Sep 3, 7:44 PM CDT | Severe Thunderstorm Warning | GLD | Graham | 46 min |
| Sep 3, 7:49 PM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wallace | 21 min |
| Sep 3, 7:56 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 49 min |
| Sep 3, 8:00 PM CDT | Flash Flood Warning | GLD | Cheyenne, Rawlins | 8 hr |
| Sep 3, 8:02 PM CDT | Special Weather Statement | GLD | Sherman | 13 min |
| Sep 3, 8:11 PM CDT | Flash Flood Warning | GLD | Graham | 9 hr |
| Sep 3, 8:22 PM CDT | Special Weather Statement | GLD | Decatur | 23 min |
| Sep 3, 8:27 PM CDT | Special Weather Statement | GLD | Graham | 33 min |
| Sep 3, 8:43 PM CDT | Severe Thunderstorm Warning | GLD | Sherman | 47 min |
| Sep 3, 8:47 PM CDT | Special Weather Statement | GLD | Norton | 13 min |
| Sep 3, 8:58 PM CDT | Special Weather Statement | GLD | Graham | 32 min |
| Sep 3, 9:09 PM CDT | Flash Flood Warning | GLD | Graham, Norton | 8 hr |
| Sep 3, 9:11 PM CDT | Special Weather Statement | GLD | Rawlins | 19 min |
| Sep 3, 9:12 PM CDT | Severe Thunderstorm Warning | GLD | Thomas | 25 min |
| Sep 3, 9:20 PM CDT | Special Weather Statement | GLD | Sherman | 10 min |
| Sep 3, 9:31 PM CDT | Special Weather Statement | GLD | Graham | 29 min |
| Sep 3, 9:38 PM CDT | Flash Flood Warning | GLD | Decatur, Rawlins | 6 hr |
| Sep 3, 9:51 PM CDT | Severe Thunderstorm Warning | GLD | Graham | 39 min |
| Sep 3, 9:54 PM CDT | Special Weather Statement | GLD | Decatur | 36 min |
| Sep 3, 10:05 PM CDT | Special Weather Statement | GLD | Cheyenne | 10 min |
| Sep 3, 10:24 PM CDT | Special Weather Statement | GLD | Cheyenne | 21 min |
| Sep 3, 10:27 PM CDT | Special Weather Statement | GLD | Graham | 33 min |
| Sep 3, 10:31 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 26 min |
| Sep 3, 11:18 PM CDT | Special Weather Statement | GLD | Cheyenne | 12 min |
| Sep 3, 11:18 PM CDT | Severe Thunderstorm Warning | GLD | Graham | 42 min |
| Sep 3, 11:29 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 46 min |
| Sep 3, 11:57 PM CDT | Severe Thunderstorm Warning | GLD | Graham | 33 min |
| Sep 4, 12:23 AM CDT | Special Weather Statement | GLD | Rawlins | 22 min |
| Sep 4, 2:14 AM CDT | Flash Flood Warning | GLD | Decatur, Norton, Rawlins, Sheridan, Thomas | 3 hr |
| Sep 4, 5:23 AM CDT | Areal Flood Warning | GLD | Decatur, Graham, Norton, Sheridan | 24 hr |
| Sep 4, 5:49 AM CDT | Flash Flood Watch | GLD | Cheyenne, Decatur, Gove, Graham, Logan, Norton and 5 more | 17 hr |
| Sep 4, 3:08 PM CDT | Severe Thunderstorm Warning | GLD | Greeley | 67 min |
| Sep 4, 3:45 PM CDT | Severe Thunderstorm Warning | GLD | Sherman, Wallace | 45 min |
| Sep 4, 4:09 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 51 min |
| Sep 4, 4:15 PM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wichita | 45 min |
| Sep 4, 4:28 PM CDT | Special Weather Statement | GLD | Sherman | 17 min |
| Sep 4, 4:43 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 51 min |
| Sep 4, 4:47 PM CDT | Special Weather Statement | GLD | Cheyenne, Sherman | 28 min |
| Sep 4, 4:54 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins, Sherman, Thomas | 51 min |
| Sep 4, 4:58 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Wichita | 47 min |
| Sep 4, 5:40 PM CDT | Flash Flood Warning | GLD | Greeley, Logan, Wichita | 6 hr |
| Sep 4, 5:43 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Wichita | 62 min |
| Sep 4, 5:52 PM CDT | Special Weather Statement | GLD | Logan | 23 min |
| Sep 4, 6:11 PM CDT | Severe Thunderstorm Warning | GLD | Logan | 64 min |
Nearby
River Flood Warnings in Kansas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.